# SDR SCNA00119

- Difficulty date: November 4, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 20765
- Aircraft time: 44,653 hours, 27,321 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Condition: Failed
- Location: Nr 6 Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF UPON FLAP RETRACTION, THE NUMBER 6 LEADING EDGE FLAP FAILED TO RETRACT WHEN GOING FROM 5 TO 2.  REMOVED AND REPLACED F207 SWITCH ON NR 6 LEADING EDGE FLAP, CYCLED SEVERAL TIMES WITH GOOD INDICATION.
